# SDR AALA202411208279

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 44,571 hours, 18,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND CABIN SEAT 19-25 EMERGENCY LIGHT WILL NOT ILLUMINATE DURING TEST. FOUND CONNECTORS LOOSE, CHECKED AND ADJUSTED, PERFORMED SATISFACTORY OPERTIONAL CHECK GOOD. PER B737-NG AMM 31-51-00.
